# SDR UIEA200700212

- Difficulty date: April 25, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 30,721 hours, 4,676 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FIXED T/E PANEL SUPPORT RIB OUTBOARD OF NR 8 SPOILER.  HAS 1 CRACK IN RIB WEB APPROX 2" IN LENGTH.  REPAIRED IAW XEO- 57-042307-5.
